Critical overView: Adverse cutaneous reactions to psychothjpic. Mfdications

A. Kimyai-Asadi, James C O Harris, H. C. Nousari

Research output: Contribution to journalArticle

Abstract

Background: Adver-sfeK. cutaneous reactions (ACRs) are common, potentially and threatening or symptomatically and cosmetically unappealing side effects of psychotropic drugs. Data Sources: A MEDLIN search of the literature was employed to cite the association df Vaciéus psychotropic drugs with specific cutaneous reactions. Data Synthesis: In addition to the common exanthematous eruption, the authors explored several serious reactions including erythema-sllafprme, StevensJohnson syndrome, toxic epidermal necrolyis surticaria, angioedema, anaphylaxis, hypersensitivity syndpome;!ypersensitivity vasculitis, erythroderma, and drug-induced-liupus-erythfirriatosus. Other side effects such as alopecia, pigmentary disorders, photosensitivity, lichenoid lesions, fixed drug erupliQns,-a:ri:d psoriasiform, acneiform, and seborrheic eruptions ed. Attention is paid to the morphology and distributiot systemie findings, diagnosis, and treatment of these conditions. Conclusion: Awareness of ACRs will allow psychiatrists to deter their continuation or recurrence, educate patients who have them, and. diagnose serious instances of them.

Original languageEnglish (US)
Pages (from-to)110
Number of pages1
JournalPrimary Care Companion to the Journal of Clinical Psychiatry
Volume2
Issue number3
StatePublished - 2000
Externally publishedYes

Fingerprint

Psychotropic Drugs
Acneiform Eruptions
Exfoliative Dermatitis
Photosensitivity Disorders
Angioedema
Skin
Poisons
Information Storage and Retrieval
Alopecia
Anaphylaxis
Erythema
Vasculitis
Drug-Related Side Effects and Adverse Reactions
Pharmaceutical Preparations
Psychiatry
Hypersensitivity
Recurrence
Therapeutics

ASJC Scopus subject areas

  • Psychiatry and Mental health

Cite this

Critical overView : Adverse cutaneous reactions to psychothjpic. Mfdications. / Kimyai-Asadi, A.; Harris, James C O; Nousari, H. C.

In: Primary Care Companion to the Journal of Clinical Psychiatry, Vol. 2, No. 3, 2000, p. 110.

Research output: Contribution to journalArticle

@article{c1d4e8ded46348cfa7aa7c85e54a3796,
title = "Critical overView: Adverse cutaneous reactions to psychothjpic. Mfdications",
abstract = "Background: Adver-sfeK. cutaneous reactions (ACRs) are common, potentially and threatening or symptomatically and cosmetically unappealing side effects of psychotropic drugs. Data Sources: A MEDLIN search of the literature was employed to cite the association df Vaci{\'e}us psychotropic drugs with specific cutaneous reactions. Data Synthesis: In addition to the common exanthematous eruption, the authors explored several serious reactions including erythema-sllafprme, StevensJohnson syndrome, toxic epidermal necrolyis surticaria, angioedema, anaphylaxis, hypersensitivity syndpome;!ypersensitivity vasculitis, erythroderma, and drug-induced-liupus-erythfirriatosus. Other side effects such as alopecia, pigmentary disorders, photosensitivity, lichenoid lesions, fixed drug erupliQns,-a:ri:d psoriasiform, acneiform, and seborrheic eruptions ed. Attention is paid to the morphology and distributiot systemie findings, diagnosis, and treatment of these conditions. Conclusion: Awareness of ACRs will allow psychiatrists to deter their continuation or recurrence, educate patients who have them, and. diagnose serious instances of them.",
author = "A. Kimyai-Asadi and Harris, {James C O} and Nousari, {H. C.}",
year = "2000",
language = "English (US)",
volume = "2",
pages = "110",
journal = "The primary care companion for CNS disorders",
issn = "1523-5998",
publisher = "Physicians Postgraduate Press Inc.",
number = "3",

}

TY - JOUR

T1 - Critical overView

T2 - Adverse cutaneous reactions to psychothjpic. Mfdications

AU - Kimyai-Asadi, A.

AU - Harris, James C O

AU - Nousari, H. C.

PY - 2000

Y1 - 2000

N2 - Background: Adver-sfeK. cutaneous reactions (ACRs) are common, potentially and threatening or symptomatically and cosmetically unappealing side effects of psychotropic drugs. Data Sources: A MEDLIN search of the literature was employed to cite the association df Vaciéus psychotropic drugs with specific cutaneous reactions. Data Synthesis: In addition to the common exanthematous eruption, the authors explored several serious reactions including erythema-sllafprme, StevensJohnson syndrome, toxic epidermal necrolyis surticaria, angioedema, anaphylaxis, hypersensitivity syndpome;!ypersensitivity vasculitis, erythroderma, and drug-induced-liupus-erythfirriatosus. Other side effects such as alopecia, pigmentary disorders, photosensitivity, lichenoid lesions, fixed drug erupliQns,-a:ri:d psoriasiform, acneiform, and seborrheic eruptions ed. Attention is paid to the morphology and distributiot systemie findings, diagnosis, and treatment of these conditions. Conclusion: Awareness of ACRs will allow psychiatrists to deter their continuation or recurrence, educate patients who have them, and. diagnose serious instances of them.

AB - Background: Adver-sfeK. cutaneous reactions (ACRs) are common, potentially and threatening or symptomatically and cosmetically unappealing side effects of psychotropic drugs. Data Sources: A MEDLIN search of the literature was employed to cite the association df Vaciéus psychotropic drugs with specific cutaneous reactions. Data Synthesis: In addition to the common exanthematous eruption, the authors explored several serious reactions including erythema-sllafprme, StevensJohnson syndrome, toxic epidermal necrolyis surticaria, angioedema, anaphylaxis, hypersensitivity syndpome;!ypersensitivity vasculitis, erythroderma, and drug-induced-liupus-erythfirriatosus. Other side effects such as alopecia, pigmentary disorders, photosensitivity, lichenoid lesions, fixed drug erupliQns,-a:ri:d psoriasiform, acneiform, and seborrheic eruptions ed. Attention is paid to the morphology and distributiot systemie findings, diagnosis, and treatment of these conditions. Conclusion: Awareness of ACRs will allow psychiatrists to deter their continuation or recurrence, educate patients who have them, and. diagnose serious instances of them.

UR - http://www.scopus.com/inward/record.url?scp=52849133085&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=52849133085&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:52849133085

VL - 2

SP - 110

JO - The primary care companion for CNS disorders

JF - The primary care companion for CNS disorders

SN - 1523-5998

IS - 3

ER -